# SDR LR7A2013032500617

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 344007L
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 37051619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND LT OTBD FLAP RIB BAFFLE ATTACH ANGLE HAD MULTIPLE ELONGATED HOLES.  REPAIRED IAW SMP583 51-60 AND 51-70.
